# SDR SWAA2021122253537

- Difficulty date: December 15, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-24-10 MID CABIN FLOOR PANEL SUPPORT ANGLE AT STATION 540 RBL 2 CRACKED. ; / [01] RECEIVED. NEW PART 143A5240-36; A-TAG WN11946; LOCATED AND DRILLED; DEBURRED HOLES IAW SRM 51-40-05-0G.; [02] VERIFIED STEP 1 AND OK TO INSTALL; [03] REMOVED AND REPLACED SUPPORT ANGLE AT RBL 0 TO RBL 25; WL 208 IAW SRM 51-4-02-0G; SRN 51-40-05-0G.; [04] VERIFIED ITEM 3; [05] AUDIT C/W
